# SDR MWEA060052

- Difficulty date: May 27, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 51,849 hours, 44,517 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Crank Assy
- Part number: 59510511
- Condition: Defective
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE FAILED THE PULL TEST AND THE TAIL CONE DID NOT DEPLOY WHEN USING THE VENTRAL STAIR DOOR.  REMOVED AND REPLACED CRANK ASSEMBLY.
